Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

98 Citations (Scopus)

Abstract

In this paper, we prove strong convergence theorems to a zero of monotone mapping and a fixed point of relatively weak nonexpansive mapping. Moreover, strong convergence theorems to a point which is a fixed point of relatively weak nonexpansive mapping and a solution of a certain variational problem are proved under appropriate conditions.

Original languageEnglish
Pages (from-to)2707-2716
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume70
Issue number7
DOIs
Publication statusPublished - Apr 1 2009

Fingerprint

Monotone Mapping
Strong Theorems
Nonexpansive Mapping
Strong Convergence
Convergence Theorem
Fixed point
Variational Problem
Zero

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{bf1fb6be10b34eab9411f9f01e8b57b8,
title = "Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings",
abstract = "In this paper, we prove strong convergence theorems to a zero of monotone mapping and a fixed point of relatively weak nonexpansive mapping. Moreover, strong convergence theorems to a point which is a fixed point of relatively weak nonexpansive mapping and a solution of a certain variational problem are proved under appropriate conditions.",
author = "Habtu Zegeye and Naseer Shahzad",
year = "2009",
month = "4",
day = "1",
doi = "10.1016/j.na.2008.03.058",
language = "English",
volume = "70",
pages = "2707--2716",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "7",

}

Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings. / Zegeye, Habtu; Shahzad, Naseer.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 70, No. 7, 01.04.2009, p. 2707-2716.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings

AU - Zegeye, Habtu

AU - Shahzad, Naseer

PY - 2009/4/1

Y1 - 2009/4/1

N2 - In this paper, we prove strong convergence theorems to a zero of monotone mapping and a fixed point of relatively weak nonexpansive mapping. Moreover, strong convergence theorems to a point which is a fixed point of relatively weak nonexpansive mapping and a solution of a certain variational problem are proved under appropriate conditions.

AB - In this paper, we prove strong convergence theorems to a zero of monotone mapping and a fixed point of relatively weak nonexpansive mapping. Moreover, strong convergence theorems to a point which is a fixed point of relatively weak nonexpansive mapping and a solution of a certain variational problem are proved under appropriate conditions.

UR - http://www.scopus.com/inward/record.url?scp=59849124120&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=59849124120&partnerID=8YFLogxK

U2 - 10.1016/j.na.2008.03.058

DO - 10.1016/j.na.2008.03.058

M3 - Article

AN - SCOPUS:59849124120

VL - 70

SP - 2707

EP - 2716

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 7

ER -